Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2021, Volume 212, Number 9, Pages 94–118 (Mi msb9410)  

Viskovatov algorithm for Hermite–Padé polynomials

N. R. Ikonomova, S. P. Suetinb*

a Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Sofia, Bulgaria
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 075-15-2019-1614

* Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm9410

Full text: PDF file (638 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/SM9410

UDC: 517.53
Received: 17.03.2020 and 01.06.2021

Citation: N. R. Ikonomov, S. P. Suetin, “Viskovatov algorithm for Hermite–Padé polynomials”, Mat. Sb., 212:9 (2021), 94–118

Citation in format AMSBIB
\Bibitem{IkoSue21}
\by N.~R.~Ikonomov, S.~P.~Suetin
\paper Viskovatov algorithm for Hermite--Padé polynomials
\jour Mat. Sb.
\yr 2021
\vol 212
\issue 9
\pages 94--118
\mathnet{http://mi.mathnet.ru/msb9410}
\crossref{https://doi.org/10.4213/sm9410}


Linking options:
  • http://mi.mathnet.ru/eng/msb9410
  • https://doi.org/10.4213/sm9410
  • http://mi.mathnet.ru/eng/msb/v212/i9/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:158
    References:5
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021